# SDR QXEA2018112100422

- Difficulty date: November 18, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 24,676 hours, 26,806 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 11522186
- Part serial: 115221800599
- Condition: Failed
- Location: Nr 1 Ac
- Part time: 14,696 hours, 15,694 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF PRIOR TO ACCELERATION HEIGHT, #1 AC GEN CAUTION ILLUMINATED, AND REMAINED SO AFTER RUNNING CHECKLIST. RETURNED TO FILED, LANDING UNEVENTFUL. REMOVED FROM SERVICE. REPLACED #1 AC GEN.  C/W GROUND RUN OF #1 ENG., AC GEN. OPS CHECKS AND LEAK CHECKS GOOD.  AC GEN CAUTION LIGHT DID NOT ILLUMINATE DURING THE 20 MINUTE GROUND IDLE RUN REQUIRED FOR THE #1 ENG. OIL LEAK CHECK. RETURNED TO SERVICE.
